# SDR CA111208022

- Difficulty date: December 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Departed
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE ENROUTE VERY ABRUPTLY AND WITHOUT WARNING THE ENTIRE CO-PILOT`S COCKPIT DOOR WINDOW DEPARTED THE AIRCRAFT. IMMEDIATELY THE AIRCRAFT WAS SLOWED FROM CRUISE(APPROX 150KTS) TO 80KTS INDICATED AND DIVERTED TO AIRPORT . OUR THOUGHT WAS TO INSPECT FOR ANY OTHER DAMAGE THAT MAY HAVE OCCURED TO THE AIRCRAFT AND MAKE APPROPRIATE PHONE CALLS TO MAINTENANCE AND SAFETY. THE MEDICS WHERE BRIEFED ON WHAT OCCURED AND THE FLIGHT TO THESSALON WAS UNEVENTFUL. NO OTHER EQUIPEMENT OR DEBRIS EXITED THE AIRCRAFT.
